MAUDE Adverse Event Report: STRYKER SPINE-FRANCE ES2 INTEGRATED BLADE SCREW SIZE S 6.5X45MM; PEDICLE SCREW SPINAL SYSTEM

STRYKER SPINE-FRANCE ES2 INTEGRATED BLADE SCREW SIZE S 6.5X45MM; PEDICLE SCREW SPINAL SYSTEM
Model Number 482802645
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); Device Embedded In Tissue or Plaque (3165)
Date of Event 03/28/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; the extraction surgery was performed due to healing of the disease.During the extraction surgery, the breakage of l5 right side screw was found.The tip of the screw was remained to the patient and the surgery was finished.
 
Additional Manufacturer Narrative
Method: visual inspection, device history review, complaint history review, risk assessment.Result: manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.The returned screw was inspected and it was confirmed to be fractured.Conclusion: the plausible root cause of the event is high activity of the patient leading to stress on the implant causing fracture.
 
Event or Problem Description

Brand Name
ES2 INTEGRATED BLADE SCREW SIZE S 6.5X45MM
Common Device Name
PEDICLE SCREW SPINAL SYSTEM
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6518666
Report Number0009617544-2017-00167
Device Sequence Number13785772
Product Code NKB
UDI-Device Identifier07613327001945
UDI-Public(01)07613327001945
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number482802645
Device Catalogue Number482802645
Device Lot Number153180
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2017
Initial Date Received by Manufacturer 03/28/2017
Supplement Date Received by Manufacturer03/28/2017
Initial Report FDA Received Date04/25/2017
Supplement Report FDA Received Date07/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR